# SDR AALA20170109035

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 14,657 hours, 5,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14280
- Condition: Dislodged
- Location: L1 Door
- Part time: 9,664 hours, 3,805 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE DISLODGED FROM COVER.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-01. OPS CHECKED GOOD.
